# SDR ASAA2015021210643

- Difficulty date: February 12, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 25,155 hours, 7,701 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FMC/CDU FC 73-31372, NR 2 ENGINE, ECONOMIC, "UPPER EGT SECTORS READING HIGH".   ACFT GROUNDED.  ACCOMPLISHED FIM TASK 73-11 TASK 801 FOR ENGINES RUNNING T49.5 READINGS WERE SOLID/STABLE AND WITHIN TOLERANCE. FAULT CODE DOES NOT EXIST AT FLIGHT LEG 0 REFERENCE AMM 73-21-00-700-804-F00. REPAIR CONFIRMATION GOOD.
